# SDR DALA2018032802034

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 59,294 hours, 25,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR SLIDE PACK FELL OFF THE DOOR. REPLACED THE BUSTLE LOWER LATCH AND GIRT BAR. REINSTALLED SLIDE PACK ASSY IAW W\C 2566-9001-4R.
